Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BIOTRACE MEDICAL, INC. TEMPO TEMPORARY PACING LEAD
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BIOTRACE MEDICAL, INC. TEMPO TEMPORARY PACING LEAD
Model Number
T1106
Medical Device Problem Code
Material Fragmentation (1261)
Health Effect - Clinical Code
Pericardial Effusion (3271)
Date of Event
08/11/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
Upon removal of the lead from the patient, a pericardial effusion was noted on echocardiogram.The effusion did not require intervention.It was observed that the soft tip of the lead was detached at the midpoint of the tip.
New Search
Submit an Adverse Event Report
Brand Name
TEMPO TEMPORARY PACING LEAD
Common Device Name
TEMPORARY PACING LEAD
Manufacturer
(Section D)
BIOTRACE MEDICAL, INC.
3925 bohannon dr. suite #200
menlo park CA 94025
MDR Report Key
9038803
Report Number
3013472601-2019-00001
Device Sequence Number
2487462
Product Code
LDF
UDI-Device Identifier
10866899000203
UDI-Public
(01)10866899000203
Combination Product (Y/N)
N
Initial Reporter State
MI
Initial Reporter Country
US
PMA/510(K) Number
K160260
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative,health
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
09/12/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
T1106
Device Catalogue Number
T1106
Device Lot Number
N/A
Was Device Available for Evaluation?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
08/13/2019
Initial Report FDA Received Date
09/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
62 YR